| Model Number |
AP28-A |
| Medical Device Problem Code |
Suction Problem (2170)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a microneurosurgery procedure to evacuate a hematoma using an artemis neuro evacuation device (artemis).During the procedure, while attempting to use the artemis within the patient, the physician noticed the artemis aspiration was weak.The physician reset the artemis to troubleshoot; however, it was unsuccessful.Therefore, the artemis was removed.The procedure was completed using a new artemis.There was no adverse effect to the patient.